BibTeX record journals/nm/PaigeS02a

download as .bib file

@article{DBLP:journals/nm/PaigeS02a,
  author    = {Christopher C. Paige and
               Zdenek Strakos},
  title     = {Scaled total least squares fundamentals},
  journal   = {Numerische Mathematik},
  volume    = {91},
  number    = {1},
  pages     = {117--146},
  year      = {2002},
  url       = {https://doi.org/10.1007/s002110100314},
  doi       = {10.1007/s002110100314},
  timestamp = {Sat, 16 Sep 2017 12:04:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/nm/PaigeS02a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics